RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 59, Issue 6  


$\operatorname{Prem}$-mappings, triple self-intersection points of oriented surfaces, and the Rokhlin signature theorem
P. M. Akhmet'ev
803
Linear differential operators with unbounded operator coefficients and semigroups of bounded operators
A. G. Baskakov
811
On continuous extension of locally homeomorphic simplicial maps of $\mathbb R^2$ into itself by $\sigma$-processes
F. Dell Accio
821
On the solvability problem for equations with a single coefficient
V. G. Durnev
832
Cohomology of braid groups with nontrivial coefficients
N. S. Markaryan
846
Asymptotics as $t\to\infty$ of the solutions of nonlinear equations with nonsmall initial perturbations
P. I. Naumkin, I. A. Shishmarev
855
A few remarks on $\zeta(3)$
Yu. V. Nesterenko
865
Integral equations for the Dirichlet and Neumann boundary value problems in a plane domain with a cusp on the boundary
A. A. Soloviev
881
Convergence of the truncation error in calculating singular convolutions
D. V. Sushko
893
On the bore radius for minimal surfaces
V. G. Tkachev
909
Letter to the editor
A. B. Skopenkov
914
Letter to the editor
A. A. Zenkin
914

Brief Communications
An analog of the Jackson–Nikol'skii theorem on the approximation by superpositions of sigmoidal functions
A. V. Andrianov
915
Minimum deviation from zero for the Chebyshev mappings corresponding to an equilateral triangle
I. V. Belyakov
919
Homotopy of curves and mappings and the Teichmüller metric
A. Yu. Vasil'ev
923
Infinite-dimensional superanalogs of the Mehler formula
O. E. Galkin
927
Absolutely representing systems of elliptic functions
F. N. Garif'yanov
932
Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness
M. I. Dyachenko
937
Superidentities in the variety of lattices
Yu. M. Movsisyan
944
Counterexamples to the Trotter formula in locally compact spaces
A. G. Tokarev
947
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019